# SDR GUUA11270701

- Difficulty date: November 27, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 23,079 hours, 27,116 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RT AFT EMERGENCY EXIT DOOR WILL NOT OPEN FROM THE OUTSIDE.  LUBRICATED DOOR HANDLE MECHANISIM.
